# SDR ASOA01245

- Difficulty date: October 20, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12005744013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON STRINGER 19 LEFT FROM FRAME 13A TO FRAME 18.  MAINTENANCE REMOVED THE CORRODED 19 LEFT STRINGER FROM FRAME 13A TO FRAME 18 IAW SRM 51-25-00.  A NEW STRINGER WAS INSTALLED IAW SRM 51-40-2.  (M)
